Masaryk University

Publication Records

česky | in English

Filter publications

    2019

    1. ALEKSEEVSKIY, Dmitry, Alexandr MEDVEDEV and Jan SLOVÁK. Constant curvature models in sub-Riemannian geometry. Journal of Geometry and Physics. Amsterdam: Elsevier Science BV, 2019, vol. 138, April, p. 241-256. ISSN 0393-0440. doi:10.1016/j.geomphys.2018.09.013.

    2008

    1. ZALABOVÁ, Lenka. Symmetries of almost Grassmannian geometries. In Differential geometry and its applications. 1st ed. USA: World Scientific, 2008. p. 371-381, 10 pp. ISBN 978-981-279-060-6.

    2001

    1. SLOVÁK, Jan, Andreas CAP and Vladimír SOUČEK. Bernstein-Gelfand-Gelfand sequences. Annals of Mathematics. Princeton University: The Johns Hopkins University Press, 2001, vol. 154, No 1, p. 97-113. ISSN 0003-486X.
Display details
Displayed: 1/3/2024 19:41